# SDR SIMA20150410007

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR SIGN IN CABIN AT EMER EXIT DOORS, HATCHES DO NOT ILLUMINATE ON AFT SIDE.  R & R AFT EMER EXIT LOCATING LIGHT AT OVERWING EMER HATCH LOCATION IAW AMM33-50-15.  OPERATIONS CHECKED GOOD.
